MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10273
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 02/28/2019
Type of Reportable Event Death
Event or Problem Description
It was reported that death occurred.The 90% stenosed target lesion was located in the left anterior descending artery (lad).The patient was scheduled for a planned percutaneous coronary intervention (pci) procedure as the patient was turned down by surgeon for bypass surgery.A 3.0 x 20 synergy stent was placed in the distal lad, a 3.5 x 38 synergy stent was then placed in the mid lad, and then a 3.5 x 16 synergy stent was placed in the proximal lad.A final angiogram image showed good blood flow and the procedure was finished.While the patient was in recovery, the patient coded thirty minutes post procedure and was then brought back to the cath lab.At that time, it was discovered that the three synergy stents had closed down.The lad was thrombosed up to the proximal edge of the 3.5 x 16 synergy stent.The physician wired and then ballooned the distal to proximal lad and then implanted a 20 x 3.5 rebel stent balloon in the proximal segment of the lad.A non bsc aspiration catheter device was also used to restore blood flow.An additional 10,000 units of heparin were given along with other medications.The patient expired at the end of the second procedure while still in the cath lab.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8451879
Report Number2134265-2019-02902
Device Sequence Number240173
Product Code MAF
UDI-Device Identifier08714729843863
UDI-Public08714729843863
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2020
Device Model Number10273
Device Catalogue Number10273
Device Lot Number0020884131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;